Over dosage of vitamin A and D capsules.

Patient

Q: Dear doctor,
I have decided to take shark liver oil because I have heard it is good for cold. When i ask shark liver oil capsules form pharmacy they give me vitamin A and D capsules that capsules also looking same as shark liver oil capsules same colure same look. A capsule integrates both vitamin A and D, it label as vitamin A and D. I decided to take 6 capsules in daily because that capsules are very small they said it give for little kids .i take that capsules near to 2 months Finally I have count how much capsules I have taken in that period? 216 capsules have taken in that few days.

Before 3 weeks ago i have feeling bad pain in my left eye and also it gone around the left side of the head. I was getting wonder! What happen suddenly to my left eye because my visions have no problem. I have good vision so I went to eye clinic , clinic doctor give me eye drop but it not give me any good result it not reduce that bad pain.

Finally I have decided to stop taking vitamin A and D capsules. 2 days a after stop it I have feeling good no any pain in my left eye. After I search in internet about side effect of vitamin A and D. most of medicine site said over dosage of vitamin A and D have horrible side effects so Im getting so much afraid about that side effects.

1.I want to know this situation can make any seriously side effects to my life?

2.Really 6 capsules daily is over dosage?

3.That eye pain can be a side effect of vitamin A and D?

4.Over dosage of vitamin A and D automatically reduce by human body?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For about 5 days now I have been experiencing an burning sensation in my left ankle. At times I will feel it in both ...

Q: Hi Guys, I have been looking for answers for the last 3 years on this problem- but have failed at every...

Q: For a few months now, I have experience an odd but mild burning sensation in my groin and upper thigh area. I thought...

Q: I just took too much metronidazole by accident. is there anything I can take to dissipate the antibiotic? I just took...

Q: How long does it take in general to recover from Stevens Johnson syndrome? I had it in July. It was much worse in the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews